ISSN: 1304-7191 | E-ISSN: 1304-7205
The Existence of Global Attractors for Suspension Bridge Equations
1Department of mathematics, Faculty of mathematics and computer science, University of Science and Technology Mohamed-Boudiaf El Mnaouar, BP 1505, Bir El Djir 31000, Oran, ALGERIA
2Laboratory ACEDP, Djillali Liabes University, 22000 Sidi Bel Abbes, ALGERIA
Sigma J Eng Nat Sci 2019; 37(4): 1349-1366
Full Text PDF


The aim of this paper is to establish a well-posedness result and the existence of finite- dimensional global attractors for a model of a coupled suspension bridge as well as the regularity of global attractor is achieved. This result generalizes the previous result in [6].